A p-adic analogue of a formula of Ramanujan

Dermot McCarthy, Robert Osburn

Research output: Contribution to journalArticlepeer-review

Abstract

During his lifetime, Ramanujan provided many formulae relating binomial sums to special values of the Gamma function. Based on numerical computations, Van Hamme recently conjectured p-adic analogues to such formulae. Using a combination of ordinary and Gaussian hypergeometric series, we prove one of these conjectures.
Original languageEnglish
Pages (from-to)492-504
JournalArchiv der Mathematik
DOIs
StatePublished - Dec 2008

Fingerprint

Dive into the research topics of 'A p-adic analogue of a formula of Ramanujan'. Together they form a unique fingerprint.

Cite this